The Generalized \(\alpha\)-Nonexpansive Mappings and Related Convergence Theorems in Hyperbolic Spaces

Cholatis Suanoom, Kittikorn Sriwichai, Chakkrid Klin-Eam, Wongvisarut Khuangsatung

Abstract


In this paper, we propose and analyze a generalized \(\alpha\)-nonexpansive mappings on a nonempty subset of a hyperbolic space i.e., \begin{align*} \frac{1}{2}d(x,Tx)\leq d(x,y)\Longrightarrow d(Tx,Ty)\leq \alpha d(y,Tx)+\alpha d(x,Ty)+ (1-2\alpha)d(x,y), \end{align*} and prove \(\Delta\)-convergence theorems and convergence theorems for a generalized \(\alpha\)-nonexpansive mappings in a hyperbolic space.

Keywords


Fixed point set; Generalized \(\alpha\)-nonexpansive mappings; \(\Delta\)-convergence theorems and hyperbolic spaces

Full Text:

PDF

References


M. Abbas and T. Nazir, A new faster iteration process applied to constrained minimization and feasibility problems, Matematicki Vesnik 66(2) (2014), 223 – 234, http://hdl.handle.net/2263/43663.

R. P. Agarwal, D. O’Regan and D. R. Sahu, Iterative construction of fixed points of nearly asymptotically nonexpansive mappings, J. Convex Anal. 8(1) (2007), 61 – 79.

K. Aoyama and F. Kohsaka, Fixed point theorem for (alpha)-nonexpansive mappings in Banach spaces, Nonlinear Anal., Theory Methods Appl. 74 (2011), 4387 – 4391, DOI: 10.1016/j.na.2011.03.057.

S. S. Chang, G. Wang, L. Wang, Y. K. Tang and Z. L. Ma, (Delta-)convergence theorems for multivalued nonexpansive mappings in hyperbolic spaces, Appl. Math. Comp. 249 (2014), 535 – 540, DOI: 10.1016/j.amc.2014.10.076.

M. Imdad and S. Dashputre, Fixed point approximation of Picard normal S-iteration process for generalized nonexpansive mappings in hyperbolic spaces, Math. Sci. 10 (2016), 131 – 138, DOI: 10.1007/s40096-016-0187-8.

S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44 (1974), 147 – 150, DOI: 10.1090/S0002-9939-1974-0336469-5.

N. Kadioglu and I. Yildirim, Approximating fixed points of nonexpansive mappings by faster iteration process, arXiv preprint, (2014), arXiv:1402.6530.

A. R. Khan, H. Fukhar-ud-din and M. A. Khan, An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces, Fixed Point Theory Appl. 2012 (2012), ID 54, 12 pages, DOI: 10.1186/1687-1812-2012-54.

W. A. Kirk and B. Panyanak, A concept of convergence in geodesic spaces, Nonlinear Anal., Theory Methods Appl. 68(12) (2008), 3689 – 3696, DOI: 10.1016/j.na.2007.04.011.

U. Kohlenbach, Some logical metatheorems with applications in functional analysis, Trans. Am. Math. Soc. 357(1) (2008), 1088 – 1095, DOI: 10.7146/brics.v10i21.21791.

T. Kuczumow, An almost convergence and its applications, Ann. Univ. Mariae Curie-Sk{l}odowska, Sect. A 32 (1978), 79 – 88.

L. Leu¸stean, Nonexpansive iteration in uniformly convex Whyperbolic spaces, in: A. Leizarowitz, B. S. Mordukhovich, I. Shafrir and A. Zaslavski (eds.), Nonlinear Analysis and Optimization I. Nonlinear Analysis. Contemporary Mathematics, Ramat Gan American Mathematical Society, Bar Ilan University, Providence, 513 (2010), 193 – 210.

W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506 – 510, DOI: 10.1090/S0002-9939-1953-0054846-3.

A. A. Mebawondu and C. Izuchukwu, Some fixed points properties, strong and (Delta)-convergence results for generalized (alpha)-nonexpansive mappings in hyperbolic spaces, Advances in Fixed Point Theory 8(1) (2018), 1 – 20, http://www.scik.org/index.php/afpt/article/view/3415.

D. R. Sahu, Application of the S-iteration process to constrained minimization problem and split feasibility problems, Fixed Point Theory 12 (2011), 187 – 204, http://www.math.ubbcluj.ro/~nodeacj/sfptcj.html.

H. F. Senter and W. G. Doston, Approximating fixed points of nonexpansive mappings, Proc. Am. Math. Soc. 44(2) (1974), 375 – 380, DOI: 10.1090/S0002-9939-1974-0346608-8.

R. Shukla, R. Pant and M. De la Sen, Generalized (alpha)-nonexpansive mappings in Banach spaces, Fixed Point Theory and Applications 2017(2017), ID 4, 16 pages, DOI: 10.1186/s13663-017-0597-9.

C. Suanoom and C. Klin-eam, Fixed point theorems for generalized nonexpansive mappings in hyperbolic spaces, Journal of Fixed Point Theory and Applications 19(4) (2017), 2511 – 2528, DOI: 10.1007/s11784-017-0432-2.

C. Suanoom and C. Klin-eam, Remark on fundamentally nonexpansive mappings in hyperbolic spaces, Bull. Austral J. Nonlinear Sci. Appl. 9 (2016), 1952 – 1956, DOI: 10.22436/jnsa.009.05.01.

T. Suzuki, Fixed point theorems and convergence theorems for some generalized nonexpansive mappings, J. Math. Anal. Appl. 340 (2008), 1088 – 1095, DOI: 10.1016/j.jmaa.2007.09.023.

W. A. Takahashi, A convexity in metric spaces and nonexpansive mappings I, Kodai Math. Sem. Rep. 22 (1970), 142 – 149, DOI: 10.2996/kmj/1138846111.




DOI: http://dx.doi.org/10.26713%2Fjims.v11i1.1147

eISSN 0975-5748; pISSN 0974-875X